# SDR SWIA200820669

- Difficulty date: November 18, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 16,643 hours, 14,532 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FLOORBEAM ANGLE CRACKED AT LBL 9 AND RBL 9 (C-CHECK).  REPAIRED PER REO.
